Hey y’all. So it’s been almost two weeks since five slowly tapered off of lexapro I’ve been feeling so tingling and light headed and blank that it’s scary. Crazy thing is I was feeling like this as I was tapering off. I’ve had this symptoms for a month now and they’re getting less frequent but they still happen. I feel like I have a 1 second seizure literally. Please help. Are they any natural medicines that I can take to help with this? I’ve started Fish Oil. Anything else?
Lexapro Withdrawal help me: Hey y’all... - Anxiety and Depre...
Anxiety and Depression Support
Hi survivor12, even once you are completely off your medication (Lexapro) you can
still expect to feel some side effects of the weaning. Not as often, not as strong.
This is a normal part of the healing process of your brain. After having been given
chemically induced drugs, the brain needs time to regenerate and start making the
chemicals naturally. Know that you are going forward and it's quite normal.
I went through this myself. You will get there shortly and will have won.
Congrats....on your efforts. xx
Thank you so much for your response. When you were stopping the medication were their any supplements that you started to take?
Hi! I'm also recently off lexapro (Cipralex). Did you have any new symptoms of anxiety and depression after coming off of them
You’re on lexapro and get brain zaps?! That’a the first time I’ve heard that. I started lexapro after a health scare and while it did help I didn’t want to be on it for the rest of my life I took it for 6 months